# SDR CALA9601738

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RT WING TIP TRAILING EDGE LOWER DOUBLER.  THE DOUBLER WAS REMOVED AND A REPLACEMENT WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
